Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Took Effexor and Fluoxetine. Got allergic conjunctivitis in eyes. Will it go away?

Hi, I took Effexor and Fluoxetine together for a while (for one month). Suddenly I got an in my eyes (red) and (most importantly) a few red spots on my upper lip which are itchy and a little bumpy (the symptoms started after one week and became worser everyday). I stopped taking Fluoxetine on the 21th of july. The bump on my lip comes and goes at an interval of a few days but is becomming slowly smaller and less painful/itchy. My lips are dry. I read that Fluoxetine takes a while before disapearing from your body. Whent to a doctor and she said it s the Fluoxetine. Will it go away? I take a lot of medicines but never had this kind of reaction before. Thanks!
Asked On : Sun, 29 Jul 2012
Answers:  2 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Welcome to HCM..
The symptoms could be due to side effects of fluoxetine.
But they generally come down slowly after discontinuing the drug.. Unless it is severe medications for that are not required..
You can take some vitamin B supplements to improve healing..
Take care..
Answered: Sat, 24 Aug 2013
I find this answer helpful
Ophthalmologist Dr. Hassan Sanooj U V's  Response
it is a side effect of taking fluoxetine. you need not worry about as you have stopped the drug. it will take some time to resolve. take plenty of fluids.
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor